# SDR 04FDEA01170

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP STOP FITTING FOUND CRACKED.  REMOVED DAMAGED STOP FITTING AS PER SRM 51-31-01 VOL II AND INSTALLED NEW FITTING AT LT WING O/B FLAP AS PER SRM 51-33-01 VOL II.
